# SDR YENA2022011900028

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 30,954 hours, 5,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1877, BOS-SXM. ODOR REPORTED BY FLT ATT AT AFT CABIN AT 10000 FEET.   COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A (A), ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.
